I am a 20 year old college student. About a month ago, I tried a dose of a drug called m.d.a I felt depressed for about 2 weeks after and had some thoughts of suicide. Although, with time my seratonin replenished and I feel good as new now. My real concern is my heart. Ever since that experience, my heart rate has sky rocketed. I've been having very bad anxiety and panic attacks that seem to be getting worse by the day. Two days ago I had to go to the E.R. due to one of these attacks. Before going to the E.R. I checked my blood pressure and it was extremely high, I tried to calm my self down with breathing techniques but they didn't help in the slightest. I began to lose feeling in my hands and that's when I really started to panic. I had a close friend drive me to the local urgent center because I could not drive. While on the way there, my eyes began to twitch, I was loosing feeling in my face and legs, my speech was starting to slur. I thought that I was going to die from a heart attack. Shortly after being at the Urgent Center, I was rushed to the E.R. by ambulance. After being in the E.R. for a few hours my eyes were still twitching, but I had regained feeling in my face and hands. Later that day I was discharged and the doctor recommended I see a my primary doctor and recommended I see a cardiologist. I visited my doctor two days ago and he gave me a prescription for Klonopin. It's seemed to help with the anxiety but not with my heart rate. Now, anytime I do any physical activity my heart beats extremely fast and I have to sit down and calm myself. I am very worried for my health. Everyone who I have asked seems to tell me its the anxiety that's causing those panic attacks, but it's not. They're is something seriously wrong with how my heart is functioning. What steps should I take to try and solve this problem?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.